# SDR QXEA2016122000805

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 4,564 hours, 4,878 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CORNER OF FWD CARGO DOOR HAS DEFORMATION DAMAGE.   DAMAGE CUT OUT,  NDT CARRIED OUT IAW RD8/4-52-1563. REPAIR DOUBLER AND PACKER FABRICATED IAW  RD8/4-52-1563. REPAIR DOUBLER AND PACKER INSTALLED IAW RD 8/4-52-1563.
